Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Yun Sung Choi
Volume & Issues
Volume 37, Issue 6 - Nov 2000
Volume 37, Issue 5 - Sep 2000
Volume 37, Issue 4 - Jul 2000
Volume 37, Issue 3 - May 2000
Volume 37, Issue 2 - Mar 2000
Volume 37, Issue 1 - Jan 2000
Selecting the target year
NON-CENTRAL LIMIT THEOREM FOR NON-LINEAR VECTOR FUNCTIONS OF GAUSSIAN VECTOR PROCESSES
Jeon, Tae-Il ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 1~19
We formulate a non-central limit theorem for non-linear functionals of stationary Gaussian vector processes with dependence.
ON p-ADIC q-BERNOULLl NUMBERS
Kim, Tae-Kyun ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 21~30
We give a proof of the distribution relation for q-Bernoulli polynomials
(x : q) by using q-integral and evaluate the values of p-adic q-L-function.n.
GLOBAL SHAPE OF FREE BOUNDARY SATISFYING BERNOULLI TYPE BOUNDARY CONDITION
Lee, June-Yub ; Seo, Jin-Keun ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 31~44
We study a free boundary problem satisfying Bernoulli type boundary condition along which the gradient of a piecewise harmonic solution jumps zero to a given constant value. In such problem, the free boundary splits the domain into two regions, the zero set and the harmonic region. Our main interest is to identify the global shape and the location of the zero set. In this paper, we find the lower and the upper bound of the zero set. In a convex domain, easier estimation of the upper bound and faster disk test technique are given to find a rough shape of the zero set. Also a simple proof on the convexity of zero set is given for a connected zero set in a convex domain.
ON THE EXISTENCE OF AN INVARIANT PROBABILITY AND THE FUNCTIONAL CENTRAL LIMIT THEOREM OF A CLASS OF NONLINEAR AUTOREGRESSIVE PROCESSES
Lee, chan-Ho ; Kwon, Young-Mee ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 45~53
Existence of a unique invariant probability is considered for a class of Markov processes which may not be irreducible and a functional central limit theorem for a class of nonlinear irreducible uniformly ergodic processes is derived as well.
GROBNER-SHIRSHOV BASES FOR REPRESENTATION THEORY
Kang, Seok-Jin ; Lee, Kyu-Hwan ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 55~72
In this paper, we develop the Grobner-Shirshov basis theory for the representations of associative algebras by introducing the notion of Grobner-Shirshov pairs. Our result can be applied to solve the reduction problem in representation theory and to construct monomial bases of representations of associative algebras. As an illustration, we give an explicit construction of Grobner-Shirshov pairs and monomial bases for finite dimensional irreducible representations of the simple tie algebra sl
. Each of these monomial bases is in 1-1 correspondence with the set of semistandard Young tableaux with a given shape.
ON THE LANDSBERG SPACES OF DIMENSION TWO WITH A SPECIAL (
Park, Hong-Suh ; Lee, Il-Yong ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 73~84
The present paper is devoted to studying the condition that a two-dimensional Finsler space with a special (
)-metric be a Landsberg space. It is proved that if a Finsler space with a special (
)-metric is a Landsberg space, then it is a Berwald space.
MULTIPLICITY AND STABILITY OF SOLUTIONS FOR SEMILINEAR ELLIPTIC EQUATIONS HAVING NOT NON-NEGATIVE MASS
Kim, Wan-Se ; Ko, Bong-Soo ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 85~109
In this paper, the multiplicity, stability and the structure of classical solutions of semilinear elliptic equations of the form (equation omitted) will be discussed. Here
is a smooth and bounded domain in
1), f(x,u) = │u│
/sgn(u)-h(x), 0 <
< 1, (n
1) and h is a
- Holder continuous function on
for some 0 <
< 1.a}$ < 1.
A NOTE ON THE HYERS-ULAM-RASSIAS STABILITY OF PEXIDER EQUATION
Lee, Yang-Hi ; Jun, Kil-Woung ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 111~124
In this paper we obtain the Hyers-Ulam-Rassias stability of the Pexider equation f(x+y) =g(x)+h(y) in the spirit of Hyers, Ulam, Rassias and Gavruta.
STABILITY OF ISOMETRIES ON RESTRICTED DOMAINS
Jung, Soon-Mo ; Kim, Byung-Bae ;
Journal of the Korean Mathematical Society, volume 37, issue 1, 2000, Pages 125~137
In the present paper, the classical results of the stability of isometries obtained by some authors will be generalized; More precisely, the stability of isometries on restricted (unbounded or bounded) domains will be investigated.